# SDR SWAA2022072531607

- Difficulty date: July 20, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737-76Q
- Aircraft serial: 30277
- Aircraft time: 52,433 hours, 33,561 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE FELL OUT OF CONTAINER UPON DOOR OPENING ; SLIDE DID NOT DEPLOY / [01] INSPECT SLIDE AND REMOVE FORM DOOR TO REPACK PER MM 25-66-01-400-804 OK FOR SERVICE
